Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am pregnant and on medication for UTI. Blood and protein is still present in urine. Can this be due to pre eclampsia ?

hi i m seher.I m 30 years old and 24 weeks pregnant .I have completed UTI doc has given orelox 100mg levofloxacin 500mg for 15 days for 5 days and inj ceftriaxone 1.g all these twice daily i checked urine re and infection is now reduce whithen 3 days but problem is that blood and protein is present still.I AM afraid that is it sign of preecalsima.And can protein be stopped by these inj and medicines in urine.plz help me
Asked On : Fri, 24 Jun 2011
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u r right present of protein in urine may indicate preeclamsia .
u must check ur blood pressure and other gynecological check up.
it may be due to infection
there are other medicine to stop protein in urine
leave it up to ur doctor .
better to consult gynecologist .
take rest and restrict ur movement
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor